Dymadon Paracetamol For Babies Strawberry Flavour 60ml

SKU:
10001949
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 239.48ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Our Price $6.95
Availability: In stock
Available payment methods

Dymadon is a children's liquid paracetamol suspension for the temporary relief of pain and fever in babies and kids.

  • Gentle, temporary relief from the pain and fever associated with headache, earache, immunisation, toothache and the symptoms of cold and flu.
  • Dymadon paracetamol comes in a great tasting orange or strawberry flavour.
  • Dymadon Strawberry flavour is colour and sugar free.

Each ml of oral liquid suspension contains paracetamol 50mg.

  • Refer to pack for dosing instructions
  • Store below 25°C
  • Always read the label. Use only as directed.
  • If symptoms persist see your Health Care Professional.
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 8.13ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;